# SDR ASAA2015050211591

- Difficulty date: May 2, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 24,285 hours, 7,242 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE INOPERATIVE.  ACFT GROUNDED.  ACCOMPLISHED AT BITE, NO FAULTS REF AMM 22-31-00-710-801 AND DFCS BITE LRU REPLACEMENT TEST, NO FAULTS REF AMM 22-00-01-730-801. NO HISTORY.
